ITEM METADATA RECORD
Title: JUMPING NUMBERS OF HYPERPLANE ARRANGEMENTS
Authors: Budur, Nero # ×
Issue Date: 2010
Publisher: M. Dekker
Series Title: Communications in Algebra vol:38 issue:3 pages:1122-1136
ISSN: 0092-7872
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
2010a.pdf Published 219KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science